MEDIQUE BACK PAIN OFF- magnesium salicylate/acetaminophen/caffeine tablet, film coated
Unifirst First Aid Corporation
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Magnesium Salicylate (NSAID*) 290 mg
magnesium (total) 19 mg
Acetaminophen 250 mg
Caffeine 50 mg
*nonsteroidal anti-inflammatory drug
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Salicylates (NSAIDs) may cause a severe allergic reaction which may include:
■ hives ■ facial swelling ■ asthma (wheezing) ■ shock
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
■ skin reddening ■ blisters ■ rash
If a skin or allergic reaction occurs, stop use and seek medical help right away.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.
If pregnant or breast-feeding, ask a health care professional before use. It is especially important not to use salicylates (NSAIDs) during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Adults and children (12 years and older): Take 2 tablets with water every 6 hours while symptoms persist. Do not exceed 8 tablets in 24 hours.
hypromellose, maltodextrin, microcrystalline cellulose, polyethylene glycol, povidone, sodium starch glycolate, starch, stearic acid, titanium dioxide
Back Pain Relief
This Package is for Households without Young Children.
Pull to Open
Aches, Fevers Acetaminophen 250 mg
Pain Reliever Aid Caffeine50 mg
Pain Relief Magnesium Salicylate (NSAID) 290 mg,
(100 x 2)
Tamper Evident Unit Dose Packets
|MEDIQUE BACK PAIN OFF
magnesium salicylate/acetaminophen/caffeine tablet, film coated
|Labeler - Unifirst First Aid Corporation (832947092)|
|Prestige Packaging||170837962||repack(47682-073) , relabel(47682-073)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.